About 3-4 weeks ago I had a stomach virus which warranted some blood tests from the doctor just to make sure there was nothing else going on... It all came back normal except for and elevated ALT liver enzyme around 125... This seemed normal to me as I had recently had a bit of a binge on ketamine and drank a bit in the previous weeks. As I was getting better I contracted pneumonia and was put on azithromycin to clear it up. I abstained from all drugs and alcohol for a week or so and went back to double check the liver enzymes (also noted I have not taking drugs or drank since). The ALT had risen again to 256! The doctor told me he was still waiting on the hepatitis results and that he would call me when they come back, and he told me to come back if I got any more symptoms. Within several days I noticed some fatigue (unable to stay up passed 11-12 hours in a day and sleeping more than 12 hours) and nausea after eating. I went to the emergency where they did a whole bunch more of blood work and saw my alt rose to 320. Everything else seems fine.
The doctor there got me to do an ultrasound which turned up fine. They took pictures of my stomach, liver, gallbladder, pancreas, etc. That same day they did another liver enzyme test and the levels dropped to 277. The doctors think I may have got some type of viral disease or form of hepatitis that could be resolving and has asked me to go back in a week to get the levels checked again.
However, the nausea that I've been experiencing after meals is getting worse everyday. At first it was only after big meals but I'm getting to the point where eating almost ANYTHING makes me extremely nauseous for 1-2 hours after every meal. I'm worried because I used to eat 5-6 meals a day and work out regularly but now I can hardly stomach 3-4 small meals or exercise.
There is a little abdominal tenderness but no notable pain anywhere. I am not suffering from jaundice and my stools are medium brown. My only symptoms are exhaustion and the nausea only after meals. Any idea what could cause this or what steps I should take next?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.